MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE SCREW 7.0 X 45; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE SCREW 7.0 X 45; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 199721745
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, during insertion of the innie, the innie did not align properly and positioned itself into a displaced part of screws´s thread.There was no surgical delay and there was no patient consequence.This complaint involves four (4) devices.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4)., h4.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Udi: (b)(4).Visual examination of the returned device found the extended tabs with loading zone were returned separately from the device.Upon visual inspection, it was observed that the drive feature between the hypermobile head and the threaded dual lead shank was jammed and seized.The internal threads of the head were observed to be stripped.No other issues were identified with the returned components of the device.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.There was no indication that a design or manufacturing issue has caused the issue and hence the root cause cannot be determined.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer, this complaint file will be closed with no further action required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5 EXP VERSE SCREW 7.0 X 45
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8803895
Report Number1526439-2019-51843
Device Sequence Number457642
Product Code NKB
UDI-Device Identifier10705034442105
UDI-Public(01)10705034442105
Combination Product (Y/N)N
PMA/510(K) Number
K142185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199721745
Device Catalogue Number199721745
Device Lot Number216837
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2019
Initial Date Received by Manufacturer 06/26/2019
Supplement Date Received by Manufacturer08/22/2019
09/18/2019
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date09/16/2019
09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1